The authors would like to thank the anonymous referees for their many detailed comments and corrections which have improved the paper.
MOMENT EXPLOSIONS AND STATIONARY DISTRIBUTIONS IN AFFINE DIFFUSION MODELS
Version of Record online: 15 JAN 2010
© Copyright the Authors. Journal Compilation © 2010 Wiley Periodicals, Inc.
Volume 20, Issue 1, pages 1–33, January 2010
How to Cite
Glasserman, P. and Kim, K.-K. (2010), MOMENT EXPLOSIONS AND STATIONARY DISTRIBUTIONS IN AFFINE DIFFUSION MODELS. Mathematical Finance, 20: 1–33. doi: 10.1111/j.1467-9965.2009.00387.x
- Issue online: 15 JAN 2010
- Version of Record online: 15 JAN 2010
- Manuscript received October 2007; final revision received April 2008.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!